The Econometrics of Shape Restrictions
Denis Chetverikov (),
Andres Santos and
Azeem Shaikh
Additional contact information
Denis Chetverikov: Department of Economics, University of California, Los Angeles, California 90095, USA
Annual Review of Economics, 2018, vol. 10, issue 1, 31-63
Abstract:
We review recent developments in the econometrics of shape restrictions and their role in applied work. Our objectives are threefold. First, we aim to emphasize the diversity of applications in which shape restrictions have played a fruitful role. Second, we intend to provide practitioners with an intuitive understanding of how shape restrictions impact the distribution of estimators and test statistics. Third, we aim to provide an overview of new advances in the theory of estimation and inference under shape restrictions. Throughout the review, we outline open questions and interesting directions for future research.
Keywords: irregular models; shape restrictions; uniformity (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://doi.org/10.1146/annurev-economics-080217-053417 (application/pdf)
Full text downloads are only available to subscribers. Visit the abstract page for more information.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:anr:reveco:v:10:y:2018:p:31-63
Ordering information: This journal article can be ordered from
http://www.annualreviews.org/action/ecommerce
Access Statistics for this article
More articles in Annual Review of Economics from Annual Reviews Annual Reviews 4139 El Camino Way Palo Alto, CA 94306, USA.
Bibliographic data for series maintained by http://www.annualreviews.org ().